Aa
A
A
Close
Avatar universal
Rash post bout of unprotected sexual encounters
About two months ago I went through a bout of unprotected sexual encounters... I ended up having chlamydia which was treated with antibiotics.. a few weeks later I developed a rash that presented itself as dry, red, and scaly skin.. I went to a dermatologist who diagnosed it as eczema/general irritation and give me a corticosteroid cream.. I've used it for two weeks and it's less red but still there... I thought it may be herpes but it never presented itself with any itching, pain, tingling or blistering.... now it looks like small rough patches with red bumps that are slightly red.. any idea to what it could be are helpful
Cancel
1 Answers
Page 1 of 1
Avatar universal
Herpes can mimic eczema when using corticosteroid cream, because it mitigates the regular symptoms of herpes but not the rash itself.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
675718 tn?1449992146
Blank
drifter0213 commented on gma
21 hrs ago
Avatar universal
Blank
hereoto is male Comment
Sep 18
Avatar universal
Blank
Casbo143 commented on gma
Sep 15
Blank
Exercise Tracker
Exercise is part of a healthy lifestyle
Start Tracking Now
Top Men's Health Answerers
1622896 tn?1497868518
Blank
London, United Kingdom
139792 tn?1498589250
Blank
Indore, India
11369760 tn?1449507972
Blank
Southwest , MI
Men's Health Community Resources